# SDR 20000517SH028

- Difficulty date: August 6, 1999
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Aircraft time: 3,049 hours
- Engine: Pwa PW206A
- Engine time: 2,704 hours
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Control Box
- Part number: 312299201
- Part serial: EM67273002
- Condition: Inoperative
- Location: Mgt
- Part time: 271 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
